Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1321 to 1380 of 1851

1321
Projective deformations of hyperbolic Coxeter 3-orbifolds

Choi, Suhyoungresearcher; Hodgson, Craig D.; Lee, Gye-Seon, GEOMETRIAE DEDICATA, v.159, no.1, pp.125 - 167, 2012-08

1322
Projective deformations of weakly orderable hyperbolic Coxeter orbifolds

Choi, Suhyoungresearcher; Lee, Gye-Seon, GEOMETRY TOPOLOGY, v.19, no.4, pp.1777 - 1828, 2015-08

1323
Proof of Komlos's conjecture on Hamiltonian subsets

Kim, Jaehoonresearcher; Liu, Hong; Sharifzadeh, Maryam; Staden, Katherine, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.115, pp.974 - 1013, 2017-11

1324
Proof of semialgebraic covering mapping cylinder conjecture with semialgebraic covering homotopy theorem

Choi, MJ; Park, DH; Suh, Dong Youpresearcher, TOPOLOGY AND ITS APPLICATIONS, v.154, no.1, pp.69 - 89, 2007-01

1325
PROPAGATION OF THE MONO-KINETIC SOLUTION IN THE CUCKER-SMALE-TYPE KINETIC EQUATIONS

Kang, Moon-Jinresearcher; Kim, Jeongho, COMMUNICATIONS IN MATHEMATICAL SCIENCES, v.18, no.5, pp.1221 - 1231, 2020-09

1326
Propensity score adjustment for nonignorable nonresponse

Kim, Jae Kwangresearcher; Riddles, Minsun Kim; Im, Jongho, Journal of Survey Statistics and Methodology, v.4, no.2, pp.215 - 245, 2016-06

1327
Propensity score adjustment with several follow-ups

Kim, Jae Kwangresearcher; Im, Jongho, BIOMETRIKA, v.101, no.2, pp.439 - 448, 2014-06

1328
Properties of Bott manifolds and cohomological rigidity

Choi, Suyoung; Suh, Dong Youpresearcher, ALGEBRAIC AND GEOMETRIC TOPOLOGY, v.11, no.2, pp.1053 - 1076, 2011

1329
Properties of Markovian subgraphs of a decomposable graph

Kim, Sung-Horesearcher, LECTURE NOTES IN COMPUTER SCIENCE (INCLUDING SUBSERIES LECTURE NOTES IN ARTIFICIAL INTELLIGENCE AND LECTURE NOTES IN BIOINFORMATICS), v.4293 LNAI, no.0, pp.15 - 26, 2006

1330
Protein sequestration versus Hill-type repression in circadian clock models

Kim, Jae Kyoungresearcher, IET SYSTEMS BIOLOGY, v.10, no.4, pp.125 - 135, 2016-08

1331
Proteomic and metabolomic profiling reveals the involvement of apoptosis in meat quality characteristics of ovine M. longissimus from different callipyge genotypes

Ma, Danyi; Yu, Qianqian; Hedrick, Victoria E.; Cooper, Bruce R.; Sobreira, Tiago Jose Paschoal; Oh, Ji-Hwan; Chun, Hyonhoresearcher; et al, MEAT SCIENCE, v.166, pp.108140, 2020-08

1332
Pseude-Conjugations

고기형researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.25, no.0, pp.247 - 251, 1988-06

1333
PSEUDO-BUTTERWORTH REFINABLE FUNCTIONS

Kim, Hong Ohresearcher; Rae Young Kim; Seung Soo Kim, CURRENT DEVELOPMENT IN THEORY AND APPLICATIONS OF WAVELETS, v.4, pp.1 - 38, 2010-04

1334
Pseudo-cyclic renewal systems

Shin, Sujinresearcher, THEORETICAL COMPUTER SCIENCE, v.412, no.39, pp.5387 - 5399, 2011-09

1335
Pseudoanalytic functions - A function theoretic approach to elliptic systems of equations with 2 independent variables

권길헌researcher, PROC. 7TH WORKSHOP ON PURE APPL. MATH., v.7, no.0, pp.29 - 41, 1987-06

1336
Pseudorandomness from braid groups

Eonkyung Lee; Sang Jin Lee; Hahn, Sang-Geunresearcher, CRYPTO 2001 (LNCS 2139), v.2139, no.0, pp.486 - 502, 2001-08

1337
PTEM: A POPULARITY-BASED TOPICAL EXPERTISE MODEL FOR COMMUNITY QUESTION ANSWERING

Jung, Hohyun; Lee, Jae-Gilresearcher; Lee, Namgil; Kim, Sung-Horesearcher, ANNALS OF APPLIED STATISTICS, v.14, no.3, pp.1304 - 1325, 2020-09

1338
Punctured distributions in the rational function fields

Bae, Sung-Hanresearcher, JOURNAL OF NUMBER THEORY, v.88, no.1, pp.1 - 12, 2001-05

1339
Punctured distributions of global function fields

Bae, Sung-Hanresearcher, MATHEMATISCHE ZEITSCHRIFT, v.254, no.2, pp.385 - 407, 2006-10

1340
Q-TRIVIAL GENERALIZED BOTT MANIFOLDS

Park, Seonjeong; Suh, Dong-Youpresearcher, OSAKA JOURNAL OF MATHEMATICS, v.51, no.4, pp.1081 - 1092, 2014-10

1341
QUADRISECANT APPROXIMATION OF HEXAGONAL TREFOIL KNOT

Jin, Gyo-Taekresearcher; Park, Seo-Jung, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.20, no.12, pp.1685 - 1693, 2011-12

1342
Quantitative trait loci mapping for fatty acid contents in the backfat on porcine chromosomes 1, 13, and 18

Lee, C; Chung, Yeonseungresearcher; Kimi, JH, MOLECULES AND CELLS, v.15, no.1, pp.62 - 67, 2003-02

1343
Quasi-biorthogonal frame multiresolution analyses and wavelets

Kim, Hong Ohresearcher; Kim, RY; Lim, JK, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.18, no.2-4, pp.269 - 296, 2003-02

1344
Quasi-definiteness of generalized Uvarov transforms of moment functionals

Kim, D.H.; Kwon, Kil Hyunresearcher, JOURNAL OF APPLIED MATHEMATICS, v.1, no.2, pp.69 - 90, 2001

1345
Quasi-interpolatory refinable functions and construction of biorthogonal wavelet systems

Kim, Hong Ohresearcher; Kim, Rae Young; Lee, Yeon Ju; Yoon, Jungho, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.33, no.3, pp.255 - 283, 2010-10

1346
QUASITORIC MANIFOLDS OVER A PRODUCT OF SIMPLICES

Choi, S; Masuda, M; Suh, Dong Youpresearcher, OSAKA JOURNAL OF MATHEMATICS, v.47, pp.109 - 129, 2010-03

1347
Queueing Delay Analysis for Packet Schedulers with/without Multiuser Diversity over a Fading Channel

Ishizaki, Fumio; Hwang, Gang Uk, IEEE Transactions on Vehicular Technology, Vol.56, No.5, pp.3220-3227, 2007-09

1348
Queueing delay analysis for the joint scheduling exploiting multiuser diversity over a fading channel

Ishizaki, F; Hwang, Gang Ukresearcher, WIRELESS PERSONAL COMMUNICATIONS, v.46, no.4, pp.397 - 411, 2008-09

1349
Queuing delay analysis for packet schedulers with/without multiuser diversity over a fading channel

Ishizaki, Fumio; Hwang, Gang Ukresearcher, IEEE TRANSACTIONS ON VEHICULAR TECHNOLOGY, v.56, no.5, pp.3220 - 3227, 2007-09

1350
Quotients of real algebraic G varieties and algebraic realization problems

Suh, Dong Youpresearcher, OSAKA JOURNAL OF MATHEMATICS, v.33, no.2, pp.399 - 410, 1996-06

1351
Quotients of theta series as rational functions of j(l,4)

Hong, KJ; Koo, JaKyungresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.138, no.3, pp.229 - 238, 1999-05

1352
QUOTIENTS OF THETA SERIES AS RATIONAL FUNCTIONS OF j₁,8

홍국진; 구자경researcher, 대한수학회지, v.38, no.3, pp.595 - 611, 2001

1353
QUOTIENTS OF THETA-SERIES AS RATIONAL FUNCTIONS OF J AND LAMBDA

Koo, JaKyungresearcher, MATHEMATISCHE ZEITSCHRIFT, v.202, no.3, pp.367 - 373, 1989

1354
Radial and non-radial solutions to an elliptic problem on annular domains in Riemannian manifolds with radial symmetry

Morabito, Filipporesearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.258, no.5, pp.1461 - 1493, 2015-03

1355
RADIAL TRANSONIC SHOCK SOLUTIONS OF EULER-POISSON SYSTEM IN CONVERGENT NOZZLES

Bae, Myoungjeanresearcher; Park, Yong, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, v.11, no.5, pp.773 - 791, 2018-10

1356
Radon numbers and the fractional Helly theorem

Holmsen, Andreas F.researcher; Lee, Donggyu, Israel Journal of Mathematics, v.241, no.1, pp.433 - 447, 2021-03

1357
Rainbow structures in locally bounded colorings of graphs

Kim, Jaehoonresearcher; Kuhn, Daniela; Kupavskii, Andrey; Osthus, Deryk, RANDOM STRUCTURES & ALGORITHMS, v.56, no.4, pp.1171 - 1204, 2020-07

1358
Ramp-Preserving Denoising for Conductivity Image Reconstruction in Magnetic Resonance Electrical Impedance Tomography

Lee, Chang-Ockresearcher; Jeon, Kiwan; Ahn, Seonmin; Kim, Hyung Joong; Woo, Eung Je, IEEE TRANSACTIONS ON BIOMEDICAL ENGINEERING, v.58, no.7, pp.2038 - 2050, 2011-07

1359
Ramsey-minimal saturation numbers for matchings

Ferrara, Michael; Kim, Jaehoonresearcher; Yeager, Elyse, DISCRETE MATHEMATICS, v.322, pp.26 - 30, 2014-05

1360
RANDOM WALKS AT RANDOM TIMES: CONVERGENCE TO ITERATED LEVY MOTION, FRACTIONAL STABLE MOTIONS, AND OTHER SELF-SIMILAR PROCESSES

Jung, Paulresearcher; Markowsky, Greg, ANNALS OF PROBABILITY, v.41, no.4, pp.2682 - 2708, 2013-07

1361
Random-Time Isotropic Fractional Stable Fields

Jung, Paulresearcher, JOURNAL OF THEORETICAL PROBABILITY, v.27, no.2, pp.618 - 633, 2014-06

1362
Rank gain of Jacobian varieties over finite Galois extensions

Im, Bo-Haeresearcher; Wallace, Erik, JOURNAL OF NUMBER THEORY, v.184, pp.68 - 84, 2018-03

1363
RANK-ONE DRINFELD MODULES ON HYPERELLIPTIC CURVES

Bae, Sung-Hanresearcher; KANG, PL, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.52, no.1, pp.85 - 90, 1995-08

1364
Rank-width and tree-width of H-minor-free graphs

Fomin, FV; Oum, Sang-ilresearcher; Thilikos, DM, EUROPEAN JOURNAL OF COMBINATORICS, v.31, no.7, pp.1617 - 1628, 2010-10

1365
Rank-width and vertex-minors

Oum, Sang-ilresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.95, no.1, pp.79 - 100, 2005-09

1366
Rank-width and well-quasi-ordering

Oum, Sang-ilresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.22, no.2, pp.666 - 682, 2008

1367
Rank-width and well-quasi-ordering of skew-symmetric or symmetric matrices

Oum, Sang-ilresearcher, LINEAR ALGEBRA AND ITS APPLICATIONS, v.436, no.7, pp.2008 - 2036, 2012-04

1368
Rank-width is less than or equal to branch-width

Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.57, no.3, pp.239 - 244, 2008-03

1369
Rank-width of random graphs

Lee, Choongbum; Lee, Joonkyung; Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.70, no.3, pp.339 - 347, 2012-07

1370
Rank-width: algorithmic and structural results

Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.231, pp.15 - 24, 2017-11

1371
Ranks of rational points of the Jacobian varieties of hyperelliptic curves

Im, Bo-Haeresearcher; Kim, Byoung Du, JOURNAL OF NUMBER THEORY, v.195, pp.23 - 50, 2019-02

1372
RAPOPORT–ZINK SPACES OF HODGE TYPE

Kim, Wansuresearcher, FORUM OF MATHEMATICS SIGMA, v.6, no.e8, pp.1 - 110, 2018-06

1373
RAPOPORT–ZINK UNIFORMIZATION OF HODGE-TYPE SHIMURA VARIETIES

Kim, Wansuresearcher, FORUM OF MATHEMATICS SIGMA, v.6, no.e16, pp.1 - 36, 2018-09

1374
Rate of convergence in nonlinear Hartree dynamics with factorized initial data

Chen, Li; Lee, JiOonresearcher, JOURNAL OF MATHEMATICAL PHYSICS, v.52, no.5, 2011-05

1375
Rate of Convergence Towards Hartree Dynamics

Chen, Li; Lee, JiOonresearcher; Schlein, Benjamin, JOURNAL OF STATISTICAL PHYSICS, v.144, no.4, pp.872 - 903, 2011-08

1376
Rate of Convergence Towards Semi-Relativistic Hartree Dynamics

Lee, JiOonresearcher, ANNALES HENRI POINCARE, v.14, no.2, pp.313 - 346, 2013-03

1377
Rational cobordisms and integral homology

Aceto, Paolo; Celoria, Daniele; Park, JungHwanresearcher, COMPOSITIO MATHEMATICA, v.156, no.9, pp.1825 - 1845, 2020-09

1378
Rational curves on blowing-ups of projective spaces

Kim, Bumsig; Lee, Yongnamresearcher; Oh, Kyungho, MICHIGAN MATHEMATICAL JOURNAL, v.55, no.2, pp.335 - 345, 2007-08

1379
Rational curves on quotients of abelian varieties by finite groups

Im, Bo-Haeresearcher; Larsen, Michael, MATHEMATICAL RESEARCH LETTERS, v.22, no.4, pp.1145 - 1157, 2015-08

1380
Ray class fields generated by torsion points of certain elliptic curves

Koo, Ja-Kyungresearcher; Shin, Dong-Hwa; Yoon, Dong-Sung, RAMANUJAN JOURNAL, v.28, no.3, pp.341 - 360, 2012-08

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0